# SDR 2000ZZZM212

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RIGHT ELEVATOR 'A' FRAME AFT MOUNT GOUGED.  GOUGE IS A MAXIMUM OF .019 INCHES DEEP.  BLENDED GOUGE SMOOTH.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-136 WITH APPROVED 8110-3 DATED 8/20/99.  (M)
